Q. I am worried about my reports. Kindly advice.

Answered by
Dr. Sagar Ramesh Makode
and medically reviewed by Nithila A
Published on Jun 15, 2019

Hello doctor,

I had a seven-day monitor, and I have attached my reports. Nothing has been added about whether I need medication, etc. This sounds dangerous. should I be worried?

Dr. Sagar Ramesh Makode

Cardiology General Medicine Internal Medicine
#

Hello,

Welcome to icliniq.com.

Can you upload the report again? I did not get the part narrow complex 5 qrs hr etc. Do you have any chest pain or discomfort heaviness on exertion, or shortness on exertion? These are ectopics or extra beats. These are usually benign and not life-threatening. These are frequently associated with MVP (mitral valve prolapse), caffeine, alcohol, thyroid problems may aggravate these. But, considering your age, we should rule out ischemia in you.

You should also get a thyroid test done. So should get a stress test like stress thallium or TMT (treadmill test) done. You will need beta blockers like Metoprolol to keep these under control. If there is any evidence of ischemia, then you can opt for antiplatelets and Statin. I hope this helps you and get back if you have any questions.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Why does my heart rate reduce while lying down?

Query: Hello doctor, I am a 20-year-old male. For the past several years my heart rate is as low as 48 while lying in bed. I have no symptoms. I am not an athlete. Should I be concerned? During the day it is around 70 bpm and with exercise, it gets to 160. It just gets to the 40s while I am in bed. Should...  Read Full »

Is it possible to detect MVP through ECG and TMT?

Query: Hi doctor, For two years, I have been suffering from MVP (mitral valve prolapse). Then, I have undergone ECG and TMT, but no MVP detected. But, I was advised to take the tablets given for MVP, which includes Metolac-ER 50 and Dothimax 25. Will these tablets cause any side effects?  Read Full »

Do you think I have WPW syndrome?

Query: Hello doctor, I am a 36 year old female. I am overweight. I have BP problem since a year. I was initially taking Cilacar 5 mg. Later the dose of the medicine was increased to 10 mg. I experienced dizziness and vague pain in left hand and severe burpings. Previously, during my root canal treatment...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Cardiologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.